Reply To: Rash apart of die off?

Home The Candida Forum Candida Questions Rash apart of die off? Reply To: Rash apart of die off?

#74915

Positivo
Member
Topics: 29
Replies: 246

Able900 wrote:
Positivo, are you taking Molybdenum yet? You’re in the states, and it shouldn’t be difficult to locate in NY. The die-off toxins are playing havoc with your body, and it’s hard to know all the symptoms they may be causing. But whatever the symptoms are, the toxins are also affecting your body in ways you can’t even feel.

You mentioned coffee enemas in an earlier post, are you using these?

Was yesterday the first time your eyes have bothered you in this manner?

I have been taking molybdenum for 3 days. My eyes started getting red Saturday morning. I havent done the enemas. I’m going to do 2 colonics this month of march. I think ima just slow down with the antifungals. I ll just stick to coconut oil for a day or two. I definitely feel the die off. Thanks able.